# SDR AALA202305027923

- Difficulty date: April 30, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 72,312 hours, 33,427 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320193
- Part serial: 99277
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 2,895 hours, 1,816 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK LEFT HAND WINDSHIELD HAS CRACK REACHING FROM TOP TO BOTTOM. MAINTENANCE REPLACED WINDSHIELD PER TASK CARD 26L21056001.
